Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

July 12, 2015Douglas County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 12, 2015, 8:40 PM CDT for Douglas County, Minnesota. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2015, 8:40 PM CDT (01:40 UTC)
Expired
Jul 12, 2015, 9:15 PM CDT
In force
35 min
Issued by
NWS Twin Cities, MN

County Douglas County, MN

The radar

The Minneapolis radar (KMPX), 166 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:53 PM CDTTSTM WND GST 692 Se Sauk Centre, MNAWOS METAR KD39
Jul 12, 8:53 PM CDTTSTM WND GST 692 Sse Sauk Centre, MNAWOS METAR KD39
Jul 12, 9:00 PM CDTTSTM WND DMGSauk Centre, MNTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3598 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
1.4
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

041 
WWUS83 KMPX 130140
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
840 PM CDT SUN JUL 12 2015
 
MNZ041-042-048-049-130215-
STEARNS-DOUGLAS-POPE-TODD-
840 PM CDT SUN JUL 12 2015

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

STEARNS...DOUGLAS...POPE...TODD...

AT 840 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER KENSINGTON...OR OVER ALEXANDRIA.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...SAUK CENTRE...MELROSE...GLENWOOD...OSAKIS...LOWRY...
KENSINGTON...LAKE OSAKIS...LITTLE SAUK...ROUND PRAIRIE...VILLARD AND
NELSON.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 101 AND
135.
 
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4604 9490 4566 9481 4562 9546 4576 9576
TIME...MOT...LOC 0140Z 312DEG 0KT 4581 9525 
$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 6:58 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 12, 6:58 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT SUN JUL 12 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015

A VERY ACTIVE 6-12 HR PERIOD EXPECTED AS ENVIRONMENTAL CONDITIONS
ARE BECOMING EXPLOSIVE FOR TSRA IN WC MN AS OF 3 PM. A FEW STORMS
ARE ALREADY DEVELOPING BETWEEN FARGO ND AND ALEXANDRIA MN WHICH IS
THE FIRST AREA OF CONCERN FOR SVR WX LATER THIS AFTN. /SPC ALREADY
IN THE WORKS ON A SVR WATCH/ ALTHOUGH WE HAVE BEEN ADVERTISING
THIS EVENT FOR THE PAST COUPLE OF DAYS...THERE AREA STILL A FEW
SVR WX ELEMENTS THAT NEED TO WORKOUT FOR THE POTENTIAL OF A FEW
SUPERCELL AND THEN TRANSITIONING INTO A BOW ECHO SEGMENT THIS
EVENING. THE LATEST SHORT TERM MODELS /CAMS/ AND THEIR ASSOCIATED
REFLECTIVITY FORECAST INDICATED THE AREA NEAR FARGO WILL MOVE E-SE
ACROSS WC/CENTRAL MN DURING THE LATE AFTN...WHILE ANOTHER AREA
DEVELOPS IN SW/SC MN WHERE DAYTIME HEATING HAS ALLOWED FOR NEARLY
NO INHIBITION AND THE ADDED SFC BOUNDARY MOVING EASTWARD IN THE
AREA. OTHERWISE...NO OTHER CHGS OVERNIGHT WITH THE AFOREMENTIONED
BOW ECHO MOVING E/SE ACROSS OUR CWA. THERE COULD BE LINGERING
SHRA/TSRA AFT MIDNIGHT...BUT THE BULK OF THE SVR WX SHOULD BE IN
WISCONSIN/IOWA. FLASH FLOODING IS ANOTHER ASPECT OF SVR WX IF ANY
TRAINING OF THE STORMS DEVELOP IN WC/CENTRAL MN BEFORE THE MAIN
BOW ECHO SEGMENT MOVES TO THE SE. AM THINKING THAT ANY HEAVY
RAINFALL AND TRAINING SHOULD BE TEMPORARY...SO NOT ANTICIPATING
ISSUING A FFA TONIGHT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015

ASIDE FROM A PASSING RIDGE AXIS ATOP THE REGION TUE
NIGHT-WED NIGHT WHICH WILL LIKELY LEAD TO A SUPPRESSION OF
CONVECTION FOR THAT 24-36 HOUR PERIOD...THE EXTENDED PORTION OF THIS
FCST PKG WILL CONTINUE TO ADVERTISE 20-40 PERCENT POPS FOR
SHWRS/TSTMS FOR EACH DAY.

A SECONDARY TROF AXIS ROUNDING THE WRN PERIPHERY OF THE DEPARTING
UPR LVL LOW OF TDA WILL AID IN KEEPING SHWRS/TSTMS IN THE
AREA...MAINLY OVER ERN PORTIONS OF THE WFO MPX CWFA...FOR MON NIGHT
INTO TUE MRNG. STORM STRENGTH WILL BE RATHER WEAK DUE TO THE LOSS OF
DAYTIME HEATING AND THE DEPARTURE OF UPR LVL SUPPORT. PRECIP WILL
SHIFT OFF TO THE E TUE MRNG AS THE UPR LVL RIDGE ARRIVES...MAKING
FOR A MAINLY DRY TUE NIGHT INTO WED NIGHT PERIOD. POPS RETURN LATE
WED NIGHT THRU THE REST OF THE FCST PERIOD AS THE UPR LVL FLOW
FLATTENS OUT WHILE SEVERAL WEAK DISTURBANCES RIDE EWD THRU THE FLOW.
IN ADDITION...A FEW MEANDERING SFC FRONTS WILL DEVELOP IN THE
CENTRAL-NRN PLAINS WHICH WILL DRIFT INTO THE UPR MISS RIVER VALLEY.
THE CONTINUED DEEPLY MOIST ENVIRONMENT COMBINED WITH THESE
NONDESCRIPT FEATURES WILL FORCE MENTION OF SHWRS/TSTMS IN THE FCST
THRU MUCH OF THE WEEK. BECAUSE NO PRONOUNCED FEATURES WILL ESTABLISH
THEMSELVES AS A MAIN DRIVER OF CONVECTION...SEVERE WEATHER POTENTIAL
LOOKS RATHER LOW FOR MUCH OF THE UPCOMING WEEK BEYOND MONDAY.

AS FOR TEMPERATURES...A COOLING TREND WILL COMMENCE BEHIND THE
STRONG FRONTAL SYSTEM IMPACTING THE AREA THRU MONDAY. HIGHS WILL
DROP BACK TO THE UPR 70S TO MID 80S...SO STILL WARM BUT NOT OVERLY
SO. ALSO...LOWS WILL HOLD MAINLY IN THE 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 658 PM CDT SUN JUL 12 2015

A COMPLEX OF SEVERE STORMS NEAR KAXN ARE STARTING TO ACCELERATE
SOUTHEAST AND WILL IMPACT ALL BUT KRWF THROUGH THE EVENING AND
INTO THE EARLY MORNING HOURS OF MONDAY. KRWF MAY HAVE STORMS
DEVELOP IN THEIR VICINITY WITHIN THE NEXT HOUR OR TWO BUT
CONFIDENCE IS NOT HIGH. CONFIDENCE IS HIGH FOR WIND GUSTS OF 45
KNOTS AS THE STORM MOVE THROUGH...SPEEDS IN EXCESS OF 60 KNOTS
ARE POSSIBLE ONCE THIS COMPLEX STARTS MOVING SE. THIS WOULD
PRIMARILY BE FROM KSTC ON SOUTHEAST THROUGH THE TWIN CITIES AND
INTO WESTERN WI. ANOTHER CHANCE FOR WIDELY SCATTERED SHRA/TSRA
MONDAY AFTERNOON.

KMSP...STRONG TO SEVERE STORMS MOVING ACROSS THE AIRFIELD AROUND
03Z. NORTHERLY WIND GUSTS OF 45 TO 60 KNOTS AS THE STORMS MOVE
THROUGH ALONG WITH TORRENTIAL RAIN AND SMALL HAIL. QUITE OVERNIGHT
WITH WIDELY SCATTERED SHRA/TSRA MONDAY AFTERNOON/EVENING.
WEST WINDS MONDAY AFTERNOON GUSTING TO AROUND 20 KNOTS.

/OUTLOOK FOR KMSP/

TUE...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS NW 5-10 KTS BCMG NE.
WED...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS E-SE 5 TO 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ047>049-054>060-
     062-064>069-073>076-082>084-091>093.

WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...RAH
Hazardous weather outlook, Jul 12, 12:18 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1218 PM CDT SUN JUL 12 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
131730-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1218 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE HEAT THREAT.

VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON WITH
HEAT INDEX VALUES REACHING 95 TO 105 DEGREES ACROSS PORTIONS OF
CENTRAL AND SOUTHERN MINNESOTA...AND BETWEEN 90 AND 95 IN WESTERN
WISCONSIN. PLEASE SEE THE LATEST HEAT ADVISORY FOR MORE
INFORMATION.

THE SEVERE WEATHER THREAT.

THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON
AND THIS EVENING ACROSS THE SOUTHERN HALF OF MINNESOTA AND IN FAR
WESTERN WISCONSIN. VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO
OR TWO ARE POSSIBLE LATER ON TODAY. PLAN AHEAD AND STAY SAFE
LATER TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

OCCASIONAL THUNDERSTORM CHANCES ARE EXPECTED THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY.

JLT

In the hours before

Local storm report, Jul 12, 7:46 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     2 NE GARFIELD           45.96N 95.46W
07/12/2015                   DOUGLAS            MN   LAW ENFORCEMENT

            POWER LINES DOWN

&&

CARLYON
Local storm report, Jul 12, 7:50 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
750 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     BERTHA                  46.27N 95.06W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0623 PM     TSTM WND DMG     HEWITT                  46.32N 95.09W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0648 PM     TSTM WND DMG     CLARISSA                46.13N 94.95W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0654 PM     TSTM WND DMG     BROWERVILLE             46.09N 94.87W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

&&

CARLYON
Local storm report, Jul 12, 8:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     WNW BRANDON             45.97N 95.60W
07/12/2015                   DOUGLAS            MN   TRAINED SPOTTER

            2 FOOT DIAMETER TREE DOWN EVENT TIME 1900-1930 CDT

&&

CARLYON
Local storm report, Jul 12, 8:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
824 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND DMG     6 W ALEXANDRIA          45.88N 95.49W
07/12/2015                   DOUGLAS            MN   PUBLIC

            PINE TREES UP ROOTED

&&

CARLYON
Local storm report, Jul 12, 8:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
833 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             2 S VILLARD             45.68N 95.27W
07/12/2015  M0.50 INCH       POPE               MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Jul 12, 8:40 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
840 PM CDT SUN JUL 12 2015

MNZ041-042-048-049-130215-
STEARNS-DOUGLAS-POPE-TODD-
840 PM CDT SUN JUL 12 2015

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

STEARNS...DOUGLAS...POPE...TODD...

AT 840 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER KENSINGTON...OR OVER ALEXANDRIA.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...SAUK CENTRE...MELROSE...GLENWOOD...OSAKIS...LOWRY...
KENSINGTON...LAKE OSAKIS...LITTLE SAUK...ROUND PRAIRIE...VILLARD AND
NELSON.

THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 101 AND
135.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4604 9490 4566 9481 4562 9546 4576 9576
TIME...MOT...LOC 0140Z 312DEG 0KT 4581 9525

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:00 PM CDTTornado WarningMPXMorrison, Todd45 min
Jul 12, 7:09 PM CDTTornado WarningMPXPope, Stevens36 min
Jul 12, 7:18 PM CDTTornado WarningMPXMorrison, Todd42 min
Jul 12, 7:20 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd70 min
Jul 12, 7:30 PM CDTSpecial Weather StatementMPXDouglas3 hr
Jul 12, 7:39 PM CDTTornado WarningMPXDouglas30 min
Jul 12, 7:40 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns50 min
Jul 12, 7:42 PM CDTTornado WarningMPXPope48 min
Jul 12, 8:16 PM CDTSevere Thunderstorm WarningMPXStearns44 min
Jul 12, 8:24 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne51 min
Jul 12, 8:27 PM CDTSevere Thunderstorm WarningMPXPope33 min
Jul 12, 8:32 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs28 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs51 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright81 min
Jul 12, 8:59 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns46 min
Jul 12, 8:59 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Isanti, Sherburne61 min
Jul 12, 9:03 PM CDTSpecial Weather StatementMPXChippewa27 min
Jul 12, 9:24 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti51 min
Jul 12, 9:31 PM CDTSpecial Weather StatementMPXKandiyohi29 min
Jul 12, 9:48 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright57 min
Jul 12, 9:48 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Ramsey, Washington57 min
Jul 12, 10:32 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright26 min
Jul 12, 10:45 PM CDTSpecial Weather StatementMPXCarver, Hennepin, McLeod, Ramsey, Washington, Wright60 min
Jul 12, 10:55 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright35 min
Jul 12, 11:18 PM CDTSpecial Weather StatementMPXDouglas57 min
Jul 12, 11:18 PM CDTSevere Thunderstorm WarningMPXDakota, Scott19 min
Jul 12, 11:40 PM CDTSpecial Weather StatementMPXDakota, Goodhue, Le Sueur, Rice, Scott50 min
Jul 13, 12:29 AM CDTSpecial Weather StatementMPXTodd46 min
Jul 13, 12:41 AM CDTSpecial Weather StatementMPXGoodhue64 min
Jul 13, 1:23 AM CDTSpecial Weather StatementMPXSherburne52 min
Jul 13, 2:47 AM CDTSpecial Weather StatementMPXWashington58 min
Jul 12, 9:59 PM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix61 min
Jul 12, 10:18 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn57 min
Jul 12, 11:26 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk49 min
Jul 13, 12:03 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire42 min
Jul 13, 12:17 AM CDTSpecial Weather StatementMPXRusk28 min
Jul 13, 12:37 AM CDTSpecial Weather StatementMPXEau Claire23 min
Jul 13, 2:56 PM CDTSpecial Weather StatementMPXPolk34 min
Jul 13, 3:00 PM CDTSevere Thunderstorm WarningMPXPolk45 min
Jul 13, 3:49 PM CDTSpecial Weather StatementMPXPolk41 min
Jul 13, 4:03 PM CDTSevere Thunderstorm WarningMPXPolk21 min
Jul 13, 4:13 PM CDTSevere Thunderstorm WarningMPXPolk28 min
Jul 13, 4:36 PM CDTSpecial Weather StatementMPXDunn39 min
Jul 13, 5:25 PM CDTSpecial Weather StatementMPXEau Claire20 min
Jul 13, 5:41 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix31 min
Jul 13, 6:03 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin31 min
Jul 13, 6:22 PM CDTSevere Thunderstorm WarningMPXEau Claire23 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.